# SDR REXA98082

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT IN FLIGHT.  CLEANED AND INSPECTED TAILPIPE SENSORS.  NO DEFECTS NOTED ON GROUND RUN-UP.  OK FOR SERVICE.  (M)
